MAUDE Adverse Event Report: EXACTECH, INC. ALT XLE LNR NTRL G6 36; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

EXACTECH, INC. ALT XLE LNR NTRL G6 36; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 170-36-93
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right tha on (b)(6) 2021.The patient was revised on (b)(6) 2023 due to complaints of pain and recalled poly.The reported event is not related to the breakage of a device and did not lead to surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: (b)(4) 01-030-01-0654 - alt cup clstr g6 sz 54.(b)(4) 01-030-40-0636 - alt xle lnr ntrl g6 36.(b)(4) 164-13-11 - novation element ro s/o col sz 11.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of pain and the subsequent revision cannot be conclusively determined; however, it is most likely related to patient conditions as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
Correction to b5: it was previously reported that this patient had a recalled poly.This information was incorrect.The patient has an xle poly, which is not part of the recall.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, g4, h4, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision was likely the result of acetabular liner prosthesis wear.Wear can be the result of implant placement, patient physical activity, patient health conditions or anatomic challenges, unintentional interaction of the implant with third bodies such as bone or cement fragments, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.However, the definitive cause of the prosthesis wear cannot be confirmed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALT XLE LNR NTRL G6 36
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16252676
Report Number1038671-2023-00075
Device Sequence Number5273524
Product Code LPH
UDI-Device Identifier10885862549655
UDI-Public10885862549655
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Model Number170-36-93
Device Catalogue Number01-030-40-0636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/10/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer02/06/2023
02/06/2023
07/24/2023
08/22/2025
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date02/22/2023
04/14/2023
07/27/2023
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale